# SDR USAA2012103000012

- Difficulty date: October 27, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 38,790 hours, 14,348 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3833
- Condition: Low Pressure
- Location: R2 Door
- Part time: 38,790 hours, 14,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER ACCUMULATOR IS LOW.  SERVICED R2 DOOR EMERGENCY ACCUMULATOR PER AMM 52-10-00-614-001.
